EconPapers    
Economics at your fingertips  
 

A Yosida-Hewitt decomposition for totally monotone games

Alain Chateauneuf () and Yann Rébillé

Mathematical Social Sciences, 2004, vol. 48, issue 1, 1-9

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(03)00128-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:48:y:2004:i:1:p:1-9

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2020-01-14
Handle: RePEc:eee:matsoc:v:48:y:2004:i:1:p:1-9